Journal of Mathematical Sciences

, Volume 179, Issue 6, pp 726–728

Computing the values of L-functions, and the chebyshev polynomials

Article

DOI: 10.1007/s10958-011-0622-1

Cite this article as:
Proskurin, N.V. J Math Sci (2011) 179: 726. doi:10.1007/s10958-011-0622-1
  • 25 Downloads

The Chebyshev polynomials and Chebyshev’s economization method are applied to speed up the computation of the values of L-functions. Bibliography: 3 titles.

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  1. 1.St.Petersburg Department of Steklov Mathematical InstituteSt. PetersburgRussia

Personalised recommendations